Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

June 22, 2012Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 22, 2012, 12:15 PM EDT for Ocean County, New Jersey. It was in force for 60 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2012, 12:15 PM EDT (16:15 UTC)
Expired
Jun 22, 2012, 1:15 PM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 17 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 12:24 PM EDTHAIL 1.25Barnegat, NJ
Jun 22, 12:31 PM EDTTSTM WND DMGBarnegat, NJTREES DOWN IN BARNEGAT
Jun 22, 12:33 PM EDTHAIL 0.88Manahawkin, NJ
Jun 22, 12:43 PM EDTHAIL 1West Creek, NJ
Jun 22, 12:46 PM EDTHAIL 1.75Manahawkin, NJ
Jun 22, 12:47 PM EDTHAIL 0.75Stafford Twp, NJREPORTS OF CAR DENTS AND SHREDDED LEAVES DUE TO HAIL
Jun 22, 12:55 PM EDTMARINE TSTM WIND 45Barnegat Beach, NJ
Jun 22, 1:06 PM EDTTSTM WND DMGStafford Twp, NJTREES DOWN IN STAFFORD TWP
Jun 22, 1:08 PM EDTMARINE TSTM WIND 47Seaside Heights, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
840 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WWUS81 KPHI 221615
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1215 PM EDT FRI JUN 22 2012

NJZ020-026-221715-
COASTAL OCEAN NJ-OCEAN NJ-
1215 PM EDT FRI JUN 22 2012

...STRONG THUNDERSTORMS WILL AFFECT OCEAN COUNTY...

AT 1210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS OVER EASTERN OCEAN COUNTY...MOVING EAST AT 15 
MPH. THE THUNDERSTORMS WILL AFFECT EASTERN OCEAN COUNTY INCLUDING 
THE BEACHES THROUGH 130 PM. 

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3989 7408 3984 7407 3975 7409 3953 7425
      3950 7434 3954 7434 3955 7442 3960 7439
      3978 7439 4008 7455 4017 7441 4017 7426
      4011 7423 4010 7415 4013 7411 4009 7408
      4010 7403

$$

PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 22, 12:08 PM EDT, 7 minutes earlier.

Area forecast discussion, Jun 22, 12:08 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 PM EDT FRI JUN 22 2012

.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH THE REGION LATER TODAY FOLLOWED
BY WEAK HIGH PRESSURE ON SATURDAY AND SUNDAY. ANOTHER COLD FRONT
WILL MOVE CLOSE TO THE REGION LATE SUNDAY NIGHT INTO MONDAY MORNING.
THE FRONT SHOULD MOVE THROUGH ON MONDAY WHILE HIGH PRESSURE TRIES TO
REGAIN CONTROL ON TUESDAY THROUGH THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
***FIRST HEAT WAVE OF THE SEASON IN PROGRESS MUCH OF THE I95
 CORRIDOR SOUTHEASTWARD TO WITHIN A MILE OR SO OF THE COAST WHERE
 SEABREEZES ARE AGAIN OCCURRING***

PHL HAS ALREADY REACHED 92F AT 1122AM. THATS 3 CONSECUTIVE DAYS OF
90 PLUS.

GED HAS EQUALED ITS RECORD FOR THE DATE.

NO SIGNIFICANT CHANGES TO THE MID SHIFT FCST FOR TODAY.

CELLS ALONG THE COASTS AT NOON SEEM TO BE SEA BREEZE RELATED.

SAME PHILOSOPHY AS EARLIER... HIGH PWAT OF 1.9 INCHES ALONG AND E
OF THE I95 CORRIDOR...TT GROWING TO 48-51 WITH MARGINAL SHEAR SHOULD
LEAD TO SLOW EWD MOVING BUT SEWD DEVELOPING STRONG TSTMS THIS AFTN.
USING 00Z/22 NMM/ARW COMPARISON WITH 00Z/22 SPC WRF TO GUIDE THE
FCST. EXPECTING HEAVIEST TSTMS FROM NE MD THRU S NJ WHERE BETTER
INSTABILITY...CLOSER TO DIFFLUENT THICKNESS. STORM OUTFLOW GUSTS
SHOULD BE NW 30-35 KTS EXCEPT IF ANY SVR STORMS.

12Z ABERDEEN MD SOUNDING OFFERS FULL SUN 96 TODAY WITH A KI OF 37
AND TT 48 ALREADY. UPTON SOUNDING HAS 97 FULL SUN AND SLIGHTLY
MORE STABLE /EAST/ AND THE IAD SOUNDING IS MOST UNSTABLE WITH A TT
TO START OF 52 WITH A KI 39 AND 94F FULL SUN.

THE CONCERN...BOTH IAD/APG SOUNDINGS WITH 93/69 HAVE SOME CIN...50
TO 85J. ONCE APG GETS GOING....EL 43K AND LOOKS LIKE TROP NEAR
47K. VIL NR 57 MIGHT BE A GOOD STARTING POINT FOR VIL BASED SVR
/BARRING ANY ROTATION/

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/...
THE CONVECTIVE POTENTIAL WILL CONTINUE THROUGH ABOUT 0300 UTC...AS
THE MARGINAL SHEAR MAXES OUT IN PROXIMITY TO THE CONVECTION. THE
SLOWLY MOVING COLD FRONT WILL ACT AS A FOCUS FOR CONVECTION MOST OF
THE NIGHT...BUT THE STRONG WIND GUSTS SHOULD BE LIMITED TO THE
EVENING HOURS.

WITH THE TRUE AIRMASS CHANGE STILL RUNNING BEHIND THE FRONT...LOWS
WERE BASED ON A COMBINATION OF THE WARMER GFS MOS NUMBERS AND THE
PREVIOUS FORECAST.

SEEMS AS THOUGH THE MET AND MAV MOS HAVE SWITCHED PLACES WHEN IT
COMES TO SATURDAYS HIGH. THE MET HAS BEEN RUNNING WARMER THAN THE
MAV UP UNTIL THE LAST NIGHTS GUIDANCE. BOTH SHOW UPPER-80S FOR
PHILADELPHIA SATURDAY WHICH MAKES SENSE SINCE THE COLD FRONT SHOULD
BE TO OUR SOUTHEAST BY SATURDAY AFTERNOON. DECIDED TO LEAN MORE
TOWARDS THE COOLER METMOS GUIDANCE SINCE THE NORTHWEST FLOW WOULD
INDICATE SLIGHTLY COOLER TEMPERATURES THAN WHAT THE MAVMOS IS
ADVERTISING. AREAS CLOSER TO THE COAST COULD BE EVEN COOLER STILL IF
THE LINGERING SHOWERS PERSIST AND CLOUD COVER IS SUFFICIENT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE AT THE SURFACE SHOULD BE OVERHEAD SATURDAY NIGHT
AND SUNDAY MORNING. WE SHOULD DECOUPLE NICELY AND TEMPERATURES
WILL MAINLY BE IN THE UPPER-50S TO LOW-60S WITH DEWPOINTS IN THE
LOW- 50S. HIGH SLIDES TO THE EAST ON SUNDAY AS ANOTHER, MORE
REINFORCING SHOT OF COLDER AIR, FUNNELS IN BEHIND A COLD FRONT
PROGGED TO SWEEP THROUGH SOMETIME LATE SUNDAY NIGHT AND MONDAY
MORNING...TIMING IS STILL IN QUESTION. THE FRONT COULD TOUCH OFF
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON MONDAY BEFORE MOVING
OFFSHORE LATER IN THE DAY.

MODELS HAVE BEEN CONSISTENTLY SHOWING A PATTERN CHANGE BACK TO EAST
COAST TROUGHING. UPPER LEVEL LOW PRESSURE OVER HUDSON BAY WILL
KEEP US IN A CYCLONIC FLOW. AS THE LOW BEGINS TO SAG TOWARDS THE
SOUTH AND EAST MULTIPLE VORT MAXES PASS THROUGH EACH DAY FROM
TUESDAY THROUGH THURSDAY KEEPING US IN A FAIRLY UNSETTLED PATTERN.
WE HAVE CHANCES OF SHOWERS EACH DAY WITH A COLD POOL ALOFT. THIS
WILL ALSO KEEP TEMPERATURES BELOW NORMAL FOR THE PERIOD.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THIS AFTERNOON...VFR MID LVL SCT-BKN CLOUD AOA 7000 FT. LOWER CIGS
NEAR 5000 FT DEVELOP THIS AFTN AS ISOLATED HEAVY SHOWERS MAY FORM
VCNTY CAPE MAY TO GED AND THEN MORE ROBUST TSTMS DEVELOPING NEAR
THE I95 CORRIDOR INCLUDING PHL BETWEEN 18-21Z. CONDS IN TSTMS BRIEFLY
IFR WITH NW WIND G 30-35 KTS AND TORRENTS OF RAIN. WIND OUTSIDE
THE TSTM ENVIRONMENT GENERALLY W LESS THAN 10 KTS...TENDING SW
THIS AFTN.

TONIGHT...STRONGEST TSTMS HAVE OCCURRED PRIOR TO 00Z AND SO SHOULD
BE VFR CIGS IN SCT SHOWERS WITH POSSIBLE ISO TSTM MVFR CONDS?
LIGHT WIND TREND NW.

SATURDAY...VFR. ANY REMAINING CIGS NEAR 5000 FT IN THE MORNING ALONG
THE COAST INCLUDING KACY CLEAR OUT BY 15Z. NW WIND G UNDER 15 KTS.

OUTLOOK...

SUNDAY - VFR CONDITIONS WITH NORTHWEST WINDS BECOMING SOUTHERLY BY
THE AFTERNOON. EVENING THUNDERSTORMS COULD DEVELOP.

MONDAY - COLD FRONT PASSAGE WITH WINDS OUT OF THE SOUTHWEST
TURNING NORTHWEST. SHOWERS AND THUNDERSTORMS POSSIBLE.

TUESDAY - VFR WITH SHOWERS ACROSS THE NORTH.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS
THROUGH SATURDAY.

WINDS HAVE DROPPED BELOW 10 KNOTS ACROSS ALL WATERS EARLY THIS
MORNING. THE PRESSURE GRADIENT REMAINS FAIRLY WEAK THROUGH THE
MIDDAY HOURS...AND IT APPEARS AS THOUGH WINDS SHOULD REMAIN 10 KNOTS
OR LESS INTO THE AFTERNOON. AFTER THIS...AS A COLD FRONT
APPROACHES...THE GRADIENT SHOULD TIGHTEN A BIT...BUT EVEN THEN WINDS
SHOULD NOT TOP 15 KNOTS ACROSS THE WATERS. THE DIURNAL WIND MAXIMUM
SHOULD REMAIN BELOW 20 KNOTS IN GUSTS LATE THIS AFTERNOON AND EARLY
THIS EVENING.

AS THE FRONT CROSSES THE REGION TONIGHT...THE SOUTHWEST GRADIENT IS
REPLACED BY A NORTHWEST FLOW...WHICH BECOMES NORTH BEHIND THE FRONT
LATE. 925 MB WINDS JUMP TO 20 KNOTS...BUT IT IS UNCLEAR JUST HOW
MUCH OF THIS MIXES DOWN WITH THE SLOWLY TIGHTENING GRADIENT. AT THIS
POINT...WINDS ARE EXPECTED TO REMAIN BELOW 15 KNOTS IN THE NORTHERLY
FLOW LATE TONIGHT.

COLD FRONT WILL CONTINUE TO PUSH OFFSHORE ON SATURDAY WITH LIGHT WIND.

OUTLOOK...
SUB-ADVISORY CONDITIONS EXPECTED THROUGH MUCH OF THE FORECAST
PERIOD. WEAK HIGH PRESSURE SATURDAY NIGHT THROUGH SUNDAY. ANOTHER
COLD FRONT WILL MOVE THROUGH LATE ON SUNDAY NIGH SPILLING INTO
MONDAY MORNING. HIGH PRESSURE THEN TRIES TO REGAIN CONTROL OF THE
REGION AS SEAS BEGIN TO CLIMB A BIT BY TUESDAY AS THE PRESSURE
GRADIENT STRENGTHENS. SHOWERS WILL PERSIST FROM MONDAY ONWARD AS
AN UPPER LEVEL LOW KEEPS CLOSE TO THE REGION.

&&

.HYDROLOGY...
NMM VS ARW. NMM CAN BE A GOOD PRODUCT TO USE. THE 00Z/22 VSN APPEARS
TO SIGNAL NE MD...N DE OR SNJ AS THE HEAVIEST WITH SPOTTY 3 TO 4
INCH AMTS THERE WHEREAS THE ARW FOCUSES IN JUST TO THE W OF NYC.

MY TAKE IS THINK MORE UNSTABLE AIRMASS AND CLOSER TO ANY WEAK
DIFFLUENT THICKNESS...IE...SOUTH OR IN THIS CASE S NJ TO NE MD.

AM ALSO USING THE 00Z/22 SPC WRF WHICH IS MORE CONSERVATIVE THAN THE
NCEP MODELS SPEWING SO MUCH PRE 18Z QPF. THERE WAS A SMATTER OF
.01 TO .02 EARLY THIS MORNING IN NE PA AND NW NJ.

PRECIPITABLE WATER VALUES APPROACHING 2 INCHES (ACROSS SOUTHEAST
AREAS) RAISES THE SPECTER FOR HEAVY RAIN WITH THE CONVECTION THIS
AFTERNOON AND THIS EVENING. THE STORM MOTION VECTORS SUGGEST THAT
CELLS SHOULD MOVE TODAY...LOWERING THE THREAT FOR FLASH FLOODING
FROM SLOW MOVING THUNDERSTORMS. THE GREATEST THREAT FOR FLASH
FLOODING LOOKS TO BE FROM TRAINING STORMS...IN AREAS WITH RELATIVELY
LOW FLASH FLOOD GUIDANCE NUMBERS.

FOR THE MOST PART...ONE HOUR FLASH FLOOD GUIDANCE NUMBERS ARE NEAR 3
INCHES. THE EXCEPTIONS ARE MUCH OF NORTHWEST AND NORTH CENTRAL NEW
JERSEY...WHERE THE NUMBERS DIP TO AS LOW AS 1.50 INCHES IN CENTRAL
MORRIS COUNTY. THE OTHER VULNERABLE LOCATION IS CARBON COUNTY...
WHERE ONE HOUR NUMBERS ARE AS LOW AS TWO INCHES. GIVEN THE
CONVECTIVE NATURE OF THE HEAVY RAIN...AND THE DIFFICULTY DETERMINING
THE LOCATION OF THE HEAVIEST RAIN...WE ILL FORGO THE FLASH FLOOD
WATCH OPTION THIS MORNING...BUT CONTINUE TO MENTION HEAVY RAIN IN
THE FORECAST.

&&

.RIP CURRENTS...
AWARENESS. PART OF RIP RISK PROBLEM MAY BE THE WARM SEA SURFACE
TEMPERATURES THAT ENCOURAGE MANY TO GO SWIMMING ON THESE HOT DAYS.

DOING SO... AT UNGUARDED BEACHES OR NEAR ANY JETTY OR PIER CAN BE
LIFE THREATENING IS NOT ADVISED...EVEN ON A LOW RISK DAY.

THE SEA SURFACE TEMPERATURES ARE WELL ABOVE NORMAL /AROUND 5 TO 9F
DEGREES/ DUE TO THE RESIDUAL EFFECT OF LAST WINTERS EXCESSIVE
WARMTH AND THE LACK OF A PERSISTENT BERMUDA HIGH SO FAR THIS YEAR

A BERMUDA HIGH WOULD PROMOTE UPWELLING WITHIN AND NEAR THE
COASTAL SURF ZONE AS EKMAN TRANSPORT REMOVES WARM SURFACE WATER
SEAWARD.

IN THIS SITUATION THIS WARM ANOMALY MAY CONTINUE INDEFINITELY
UNTIL THE PATTERN CHANGES.

&&

.CLIMATE...
BELOW IS COMPILED THE RECORD HIGH TEMPERATURES AND MOST RECENT
YEAR OF OCCURRENCE FOR JUNE 22 FOR OUR EIGHT CLIMATE SITES
INCLUSIVE OF THE STARTING YEAR OF THE PERIOD OF RECORD. LAST
COLUMN IS THE TOTAL SO FAR THIS SEASON OF 90 OR HIGHER
OCCURRENCES, INCLUDING YESTERDAY.

 JUNE 22	 POR 90+

PHL 100 - 1988 1872 5

ACY 100 - 1988 1874 4

ILG  98 - 1988 1894 6

ABE 95 - 1941 1922 5

TTN 99 - 1988 1865 6

RDG 96 - 1921 1869 7

GED 95 - 2010 1948 6

MPO 90 - 1908 1901 0

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
     PAZ067>071.
NJ...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ010-012-013-
     016-020>023-027.
     EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
     NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
     DEZ001.
MD...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...DRAG 1208P
SHORT TERM...DRAG/HAYES
LONG TERM...HEAVENER
AVIATION...DRAG/HEAVENER
MARINE...DRAG/HAYES/HEAVENER
HYDROLOGY...
RIP CURRENTS...
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Jun 22, 5:13 AM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 AM EDT FRI JUN 22 2012

PAZ054-055-230915-
CARBON-MONROE-
513 AM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY MOVE THROUGH THE AREA
TODAY. URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>009-014-026-PAZ060>062-230915-
SUSSEX-WARREN-MORRIS-HUNTERDON-EASTERN MONMOUTH-COASTAL OCEAN-BERKS-
LEHIGH-NORTHAMPTON-
513 AM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY MOVE THROUGH THE AREA
TODAY AND THIS EVENING. URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-230915-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
513 AM EDT FRI JUN 22 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY MOVE THROUGH THE AREA
TODAY AND THIS EVENING. URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ010-012-013-020-027-230915-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON-
513 AM EDT FRI JUN 22 2012

...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY MOVE THROUGH THE AREA
TODAY AND THIS EVENING. URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ016-021>023-230915-
SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
513 AM EDT FRI JUN 22 2012

...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY MOVE THROUGH THE AREA
TODAY AND THIS EVENING. URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-025-230915-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
513 AM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES NEAR 100 DEGREES ARE POSSIBLE THIS AFTERNOON.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY MOVE THROUGH THE AREA
TODAY AND THIS EVENING. URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-230915-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
513 AM EDT FRI JUN 22 2012

...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY MOVE THROUGH THE AREA
TODAY AND THIS EVENING. URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-230915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
513 AM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY MOVE THROUGH THE AREA
TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 22, 10:12 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1012 AM EDT FRI JUN 22 2012

NJZ020-026-221445-
COASTAL OCEAN NJ-OCEAN NJ-
1012 AM EDT FRI JUN 22 2012

...A STRONG THUNDERSTORM WILL AFFECT OCEAN COUNTY...

AT 1010 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF TOMS RIVER...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR BAY HEAD AROUND
1020 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 3999 7405 3998 7404 3995 7406 3992 7406
      3990 7409 3992 7410 3991 7411 3991 7412
      4006 7418 4010 7403 4009 7402

PO
Special weather statement, Jun 22, 11:57 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1157 AM EDT FRI JUN 22 2012

NJZ013-014-020-026-221700-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
1157 AM EDT FRI JUN 22 2012

...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH AND OCEAN COUNTIES...

AT 1154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF TOMS RIVER...MOVING
NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR HOLIDAY
CITY-DOVER...LEISURE VILLAGE AROUND 1215 PM...LEISURE VILLAGE EAST...
SILVERTON AROUND 1230 PM...BRICK TOWNSHIP...LAVALLETTE AROUND 1245
PM...BAY HEAD AND POINT PLEASANT AROUND 100 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

LAT...LON 4012 7402 3998 7404 3994 7406 3988 7428
      4004 7439 4024 7399 4023 7398

PO
Special weather statement, Jun 22, 12:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1215 PM EDT FRI JUN 22 2012

NJZ020-026-221715-
COASTAL OCEAN NJ-OCEAN NJ-
1215 PM EDT FRI JUN 22 2012

...STRONG THUNDERSTORMS WILL AFFECT OCEAN COUNTY...

AT 1210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER EASTERN OCEAN COUNTY...MOVING EAST AT 15
MPH. THE THUNDERSTORMS WILL AFFECT EASTERN OCEAN COUNTY INCLUDING
THE BEACHES THROUGH 130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3989 7408 3984 7407 3975 7409 3953 7425
      3950 7434 3954 7434 3955 7442 3960 7439
      3978 7439 4008 7455 4017 7441 4017 7426
      4011 7423 4010 7415 4013 7411 4009 7408
      4010 7403

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:12 AM EDTSpecial Weather StatementPHIOcean33 min
Jun 22, 11:57 AM EDTSpecial Weather StatementPHIOcean63 min
Jun 22, 12:18 PM EDTSevere Thunderstorm WarningPHIOcean42 min
Jun 22, 12:21 PM EDTSpecial Marine WarningPHI84 min
Jun 22, 12:23 PM EDTSpecial Marine WarningPHI97 min
Jun 22, 12:44 PM EDTAreal Flood AdvisoryPHIOcean2 hr
Jun 22, 12:53 PM EDTSevere Thunderstorm WarningPHIOcean52 min
Jun 22, 12:59 PM EDTSevere Thunderstorm WarningPHIOcean61 min
Jun 22, 1:10 PM EDTFlash Flood WarningPHIOcean6 hr
Jun 22, 1:37 PM EDTSpecial Weather StatementPHIBurlington83 min
Jun 22, 1:42 PM EDTSpecial Marine WarningPHI63 min
Jun 22, 1:46 PM EDTSevere Thunderstorm WarningPHIOcean59 min
Jun 22, 1:49 PM EDTSpecial Weather StatementPHIOcean56 min
Jun 22, 1:59 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean73 min
Jun 22, 2:04 PM EDTSpecial Marine WarningPHI56 min
Jun 22, 2:31 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Monmouth, Ocean119 min
Jun 22, 2:34 PM EDTSpecial Weather StatementPHIAtlantic56 min
Jun 22, 2:39 PM EDTSpecial Marine WarningPHI96 min
Jun 22, 2:42 PM EDTSpecial Weather StatementPHIBurlington, Ocean63 min
Jun 22, 2:46 PM EDTSpecial Weather StatementPHIMonmouth59 min
Jun 22, 2:51 PM EDTSpecial Marine WarningPHI54 min
Jun 22, 3:16 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Ocean59 min
Jun 22, 3:28 PM EDTSpecial Marine WarningPHI62 min
Jun 22, 3:40 PM EDTSpecial Marine WarningPHI65 min
Jun 22, 3:43 PM EDTAreal Flood AdvisoryPHIAtlantic2 hr
Jun 22, 3:55 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex65 min
Jun 22, 4:00 PM EDTFlash Flood WarningPHIBurlington43 min
Jun 22, 4:05 PM EDTSpecial Marine WarningPHI85 min
Jun 22, 4:09 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren66 min
Jun 22, 4:11 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland44 min
Jun 22, 4:15 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean60 min
Jun 22, 4:26 PM EDTSpecial Marine WarningPHI94 min
Jun 22, 4:27 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Ocean2 hr
Jun 22, 4:49 PM EDTSpecial Weather StatementPHICape May56 min
Jun 22, 5:00 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren45 min
Jun 22, 5:05 PM EDTSpecial Weather StatementPHIAtlantic, Ocean55 min
Jun 22, 5:16 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean59 min
Jun 22, 5:23 PM EDTSpecial Marine WarningPHI97 min
Jun 22, 5:45 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Morris, Somerset42 min
Jun 22, 5:48 PM EDTSpecial Weather StatementPHIMercer57 min
Jun 22, 5:54 PM EDTSpecial Marine WarningPHI96 min
Jun 22, 6:13 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Ocean, Salem62 min
Jun 22, 6:16 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Ocean, Salem119 min
Jun 22, 7:02 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester102 min
Jun 22, 7:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester56 min
Jun 22, 7:06 PM EDTSevere Thunderstorm WarningPHISalem54 min
Jun 22, 7:30 PM EDTSpecial Marine WarningPHI60 min
Jun 22, 7:42 PM EDTFlash Flood WarningPHISalem93 min
Jun 22, 7:52 PM EDTFlash Flood WarningPHIBurlington, Camden, Mercer, Monmouth73 min
Jun 22, 7:57 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem69 min
Jun 22, 2:42 AM EDTSpecial Weather StatementPHICarbon63 min
Jun 22, 2:51 PM EDTSevere Thunderstorm WarningPHIMonroe54 min
Jun 22, 3:25 PM EDTSpecial Weather StatementPHICarbon, Monroe50 min
Jun 22, 1:01 PM EDTSpecial Weather StatementPHISussex29 min
Jun 22, 1:32 PM EDTAreal Flood AdvisoryPHISussex118 min
Jun 22, 2:09 PM EDTSpecial Weather StatementPHISussex66 min
Jun 22, 3:15 PM EDTSpecial Weather StatementPHISussex60 min
Jun 22, 3:30 PM EDTAreal Flood AdvisoryPHISussex2 hr
Jun 22, 3:38 PM EDTSpecial Weather StatementPHISussex67 min
Jun 22, 4:29 PM EDTSpecial Weather StatementPHIKent, Sussex61 min
Jun 22, 5:33 PM EDTSpecial Weather StatementPHISussex57 min
Jun 22, 5:53 PM EDTAreal Flood AdvisoryPHISussex50 min
Jun 22, 6:13 PM EDTSevere Thunderstorm WarningPHICecil62 min
Jun 22, 7:31 PM EDTSpecial Weather StatementPHIKent59 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.